Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Book Reviews
Book reviews do not contain an abstract. You may download the entire review from the links below.

Invitation to partial differential equations by Mikhail Shubin
Bull. Amer. Math. Soc. 59 (2022), 139-143
Additional book information: Graduate Studies in Mathematics, Vol. 205, American Mathematical Society, Providence, RI, 2020, xvii+319 pp., ISBN 978-0-8218-3640-8; 978-1-4704-5697-9

References
Reviewer information
  • Reviewer: Yehuda Pinchover
  • Affiliation: Department of Mathematics, Technion–Israel Institute of Technology, Haifa, Israel
  • Email: pincho@technion.ac.il
Additional Information
  • Journal: Bull. Amer. Math. Soc. 59 (2022), 139-143
  • DOI: https://doi.org/10.1090/bull/1742
  • Published electronically: June 18, 2021
  • Review Copyright: © Copyright 2021 American Mathematical Society